# SDR CA980430018

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 8010 · Engine Cranking
- Part: Contactor
- Part number: AA4N103
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: B, M, J
- Precautionary procedure: H

## Discrepancy

(CAN) ON STARTING NR 2 ENGINE, STARTER STAYED IN START MODE AND OVERHEATED.  EMERGENCY EVACUATION CARRIED OUT.   SUSPECT CONTACTOR STUCK CLOSED.
